Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Dr Felipe Alberto Ramírez

Research group:
Ph.D. Mathematics (University of Michigan, USA)
Past staff member

Dr Felipe Alberto Ramírez joined the Department of Mathematics in 2013 to work with Professors Sanju Velani and Victor Beresnevich funded by their EPSRC Programme grant. Dr Ramírez's research interests are in ergodic theory and dynamical systems.

In 2015 Dr Ramírez took up an assistant professorship at Wesleyan University, USA.

 

Submitted

In Press

2016

Beresnevich V, Ramírez FA, Velani S.  2016.  Metric Diophantine Approximation: aspects of recent work. Dynamics and Analytic Number Theory. 437:1-95. Download: Durham-BRV.pdf (867.07 KB)

2014

Gorodnik A, Ramírez FA.  2014.  Limit theorems for rank-one Lie groups. Proceedings of the American Mathematical Society. 142(4):1359-1369.

2013

2010

2009

 

Teaching

See all years

Edited 27 Nov 2015 - 12:55 by cac7

Back to the Top

ramirez-felipe